Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 16, NWS Fort Worth, TX

April 9, 20084 counties in Texas

NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 6:46 PM CDT for 4 counties in Texas. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 6:46 PM CDT (23:46 UTC)
Expired
Apr 9, 2008, 7:15 PM CDT
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Palo Pinto County, TX, Parker County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 73 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:59 PM CDTTSTM WND GST 6513 Nw Weatherford, TXIN WHITT...RELAYED BY PARKER COUNTY SHERIFF OFFICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:20 PM CDTTornado Watch PDSSPC7 hr
Apr 9, 3:48 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
488 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 092347
TORFWD
TXC237-363-367-497-100015-
/O.NEW.KFWD.TO.W.0016.080409T2346Z-080410T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHWESTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 PM CDT

* AT 646 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
  DEVELOPING TORNADO 28 MILES WEST OF SPRINGTOWN..MOVING EAST AT     
  41 MPH. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE          
  TORNADOES

* THE TORNADO WILL BE NEAR...
  SPRINGTOWN BY 715 PM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3318 9772 3286 9766 3285 9813 3305 9812
TIME...MOT...LOC 2346Z 254DEG 35KT 3293 9810

$$

82/JLD
1 follow-up statement
000 
WWUS54 KFWD 100009
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT WED APR 9 2008

TXC363-367-100018-
/O.CAN.KFWD.TO.W.0016.000000T0000Z-080410T0015Z/
PALO PINTO TX-PARKER TX-
708 PM CDT WED APR 9 2008

...THE TORNADO WARNING FOR NORTHERN PARKER AND NORTHEASTERN PALO
PINTO COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3305 9812 3318 9772 3301 9770 3299 9804
TIME...MOT...LOC 0008Z 240DEG 35KT 3305 9789

$$

TXC237-497-100015-
/O.CON.KFWD.TO.W.0016.000000T0000Z-080410T0015Z/
JACK TX-WISE TX-
708 PM CDT WED APR 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN WISE AND SOUTHEASTERN JACK COUNTIES...

AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR
MORE TORNADOS.  THIS TORNADO WAS LOCATED OVER EXTREME SOUTHEASTERN 
JACK COUNTY...MOVING NORTHEAST AT 40 MPH. ANOTHER AREA OF ROTATION 
WAS LOCATED JUST WEST OF BOONESVILLE ALSO MOVING NORTHEAST.

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3305 9812 3318 9772 3301 9770 3299 9804
TIME...MOT...LOC 0008Z 240DEG 35KT 3305 9789

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:13 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 9, 6:13 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT WED APR 9 2008

.AVIATION...
/00Z TAFS/
DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS.
LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT
SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS.

STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT
AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED
AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT
THE EVENING.

EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY
CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY.

MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/

DISCUSSION...
400 PM CDT

STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE
CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD
SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS
RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH
SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE
ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY
ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF
LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR.
AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN
INITIATION OF SFC-BASED CONVECTION THEREAFTER.

AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM
SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING
AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS
OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO...
PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT
FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT
WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE
BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT
APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY
ERODING IN WESTERN REACHES OF CWA.

CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK
IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED
SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR
NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE
AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER
WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO
SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE
MISLEADING.

COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE
WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG
MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK.
FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS
5-7 (MON-WED). 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  52  70  46 /  90  50  10   0   0
WACO, TX              66  82  53  74  47 /  70  50  10   0   0
PARIS, TX             64  75  48  69  43 /  80  60  10   0   0
DENTON, TX            62  79  47  69  43 /  90  50  10   0   0
MCKINNEY, TX          63  77  50  70  45 /  90  50  10   0   0
DALLAS, TX            64  78  54  71  47 /  90  50  10   0   0
TERRELL, TX           65  77  53  72  45 /  80  50  10   0   0
CORSICANA, TX         65  79  55  75  46 /  70  50  10   0   0
TEMPLE, TX            67  83  54  75  46 /  60  40  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ091>095-100>107-115>120-129.

&&
Hazardous weather outlook, Apr 9, 6:00 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED APR 9 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
600 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MUCH OF NORTH
TEXAS TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AND
OVERNIGHT HOURS. TORNADOES...LARGE DESTRUCTIVE HAIL...AND WINDS IN
EXCESS OF 60 MPH WILL BE POSSIBLE.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS
FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS
OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE
LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY
MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE
WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL...
AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST
TO EAST NEAR MIDDAY THURSDAY.

STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE
EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH TEXAS THROUGH TONIGHT.

SCHULTZ

In the hours before

Local storm report, Apr 9, 5:45 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TORNADO          3 S BRECKENRIDGE        32.71N  98.91W
04/09/2008                   STEPHENS           TX   NWS EMPLOYEE

            OVERTURNED SEMI ON US 183 3MI SOUTH OF BRECKENRIDGE.
	    NUMEROUS TREES AND POWERPOLES DOWN. ROOF OFF HOUSE
	    AT CR 150 AND US 183. FOLLOWUP FROM PREVIOUS REPORTS.
Special weather statement, Apr 9, 6:00 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED APR 9 2008

TXZ100-092330-
YOUNG TX-
600 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN YOUNG COUNTY

AT 600 PM CDT...SMALL HAIL AND GUSTY WINDS TO 50 MPH ON THE NORTHERN
EDGE OF A SEVERE THUNDERSTORM SOUTH OF YOUNG COUNTY MAY AFFECT
EXTREME SOUTHEAST YOUNG COUNTY THROUGH 620 PM. IF THE
STORM...CURRENTLY OVER NORTHWEST PALO PINTO COUNTY AND MOVING
NORTHEAST...MOVES ON A MORE NORTHERLY TRACK...A WARNING MAY BE
REQUIRED FOR SOUTHEAST YOUNG COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3313 9844 3296 9845 3295 9866 3304 9869
TIME...MOT...LOC 2300Z 221DEG 36KT 3296 9845
Local storm report, Apr 9, 6:06 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
606 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             7 NE BRAD               32.82N  98.42W
04/09/2008  E1.75 INCH       PALO PINTO         TX   AMATEUR RADIO

            ON HIGHWAY 16 EAST PART OF POSSUM KINGDOM LAKE
Local storm report, Apr 9, 6:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          1 E BRECKENRIDGE        32.76N  98.90W
04/09/2008                   STEPHENS           TX   NWS EMPLOYEE

            PARTIAL ROOF DAMAGE E. SIDE OF TOWN ALONG HWY 180.
            DAMAGE FROM S OF TOWN TO HWY 67.
Local storm report, Apr 9, 6:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             5 W GRAFORD             32.94N  98.33W
04/09/2008  E1.75 INCH       PALO PINTO         TX   EMERGENCY MNGR

            GOLF BALL HAIL NEAR POSSUM KINGDOM LAKE
Special weather statement, Apr 9, 6:27 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
627 PM CDT WED APR 9 2008

TXZ093-100000-
GRAYSON TX-
627 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  GRAYSON COUNTY

AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF WHITESBORO...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...DORCHESTER...
GUNTER...KNOLLWOOD...POTTSBORO...SHERMAN AND EISENHOWER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3389 9661 3384 9657 3384 9654 3379 9648
      3375 9640 3340 9678 3340 9683 3343 9684
      3343 9694 3354 9693
TIME...MOT...LOC 2327Z 219DEG 39KT 3349 9684

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:03 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills57 min
Apr 8, 7:26 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas49 min
Apr 8, 8:11 PM CDTTornado WarningFWDCoryell64 min
Apr 8, 8:14 PM CDTSevere Thunderstorm WarningFWDLampasas61 min
Apr 8, 8:31 PM CDTSevere Thunderstorm WarningFWDVan Zandt29 min
Apr 8, 8:41 PM CDTTornado WarningFWDLampasas64 min
Apr 8, 8:55 PM CDTTornado WarningFWDBell50 min
Apr 8, 8:58 PM CDTSevere Thunderstorm WarningFWDMcLennan62 min
Apr 8, 9:18 PM CDTSevere Thunderstorm WarningFWDCoryell16 min
Apr 8, 9:43 PM CDTSevere Thunderstorm WarningFWDLampasas32 min
Apr 8, 10:14 PM CDTSpecial Weather StatementFWDTarrant31 min
Apr 8, 10:32 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 8, 10:38 PM CDTSpecial Weather StatementFWDTarrant37 min
Apr 8, 10:52 PM CDTSevere Thunderstorm WarningFWDTarrant53 min
Apr 8, 10:56 PM CDTSevere Thunderstorm WarningFWDKaufman32 min
Apr 8, 10:58 PM CDTSevere Thunderstorm WarningFWDFannin27 min
Apr 8, 11:04 PM CDTSpecial Weather StatementFWDCoryell26 min
Apr 8, 11:07 PM CDTSevere Thunderstorm WarningFWDCollin53 min
Apr 8, 11:15 PM CDTSpecial Weather StatementFWDLamar30 min
Apr 8, 11:25 PM CDTSpecial Weather StatementFWDRains35 min
Apr 8, 11:33 PM CDTSevere Thunderstorm WarningFWDVan Zandt22 min
Apr 8, 11:36 PM CDTSevere Thunderstorm WarningFWDDallas54 min
Apr 8, 11:40 PM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 8, 11:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
Apr 8, 11:45 PM CDTSpecial Weather StatementFWDCoryell30 min
Apr 8, 11:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto59 min
Apr 8, 11:50 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt33 min
Apr 8, 11:54 PM CDTSevere Thunderstorm WarningFWDCollin49 min
Apr 8, 11:59 PM CDTSpecial Weather StatementFWDCoryell31 min
Apr 9, 12:07 AM CDTSpecial Weather StatementFWDTarrant23 min
Apr 9, 12:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
Apr 9, 12:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 9, 12:26 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas47 min
Apr 9, 12:34 AM CDTSevere Thunderstorm WarningFWDHunt33 min
Apr 9, 1:05 AM CDTSevere Thunderstorm WarningFWDDenton55 min
Apr 9, 1:14 AM CDTSevere Thunderstorm WarningFWDParker46 min
Apr 9, 1:30 AM CDTSpecial Weather StatementFWDHunt30 min
Apr 9, 1:32 AM CDTSevere Thunderstorm WarningFWDTarrant58 min
Apr 9, 1:53 AM CDTSevere Thunderstorm WarningFWDParker7 min
Apr 9, 1:55 AM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 9, 2:02 AM CDTSevere Thunderstorm WarningFWDDenton15 min
Apr 9, 2:29 AM CDTSevere Thunderstorm WarningFWDTarrant32 min
Apr 9, 3:15 AM CDTSpecial Weather StatementFWDEllis30 min
Apr 9, 4:00 AM CDTFlash Flood WatchFWDCollin, Cooke, Dallas, Delta, Denton, Eastland and 14 more28 hr
Apr 9, 4:07 AM CDTSpecial Weather StatementFWDDallas23 min
Apr 9, 5:18 AM CDTRiver Flood WarningFWDDelta, Hopkins15 hr
Apr 9, 7:59 AM CDTRiver Flood WarningFWDDallas12 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt25 hr
Apr 9, 8:25 AM CDTRiver Flood WarningFWDHunt, Rockwall58 hr
Apr 9, 3:20 PM CDTSpecial Weather StatementFWDCooke25 min
Apr 9, 4:09 PM CDTSpecial Weather StatementFWDStephens36 min
Apr 9, 4:39 PM CDTSpecial Weather StatementFWDStephens21 min
Apr 9, 4:47 PM CDTTornado Warning EmergencyFWDStephens43 min
Apr 9, 5:13 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 9, 5:29 PM CDTTornado WarningFWDPalo Pinto, Stephens46 min
Apr 9, 6:00 PM CDTSpecial Weather StatementFWDYoung30 min
Apr 9, 6:13 PM CDTTornado WarningFWDPalo Pinto47 min
Apr 9, 6:19 PM CDTSevere Thunderstorm WarningFWDJack41 min
Apr 9, 6:27 PM CDTSpecial Weather StatementFWDGrayson33 min
Apr 9, 6:32 PM CDTSevere Thunderstorm WarningFWDGrayson43 min
Apr 9, 6:47 PM CDTSpecial Weather StatementFWDLamar18 min

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.